Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A question on invariant subspaces of Bergman spaces


Author: Hari Bercovici
Journal: Proc. Amer. Math. Soc. 103 (1988), 759-760
MSC: Primary 47A15; Secondary 47B38
DOI: https://doi.org/10.1090/S0002-9939-1988-0947653-1
MathSciNet review: 947653
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We answer a question raised by Axler and Bourdon [1] concerning the classification of finite-codimensional invariant subspaces of Bergman spaces.


References [Enhancements On Off] (What's this?)

  • [1] S. Axler and P. Bourdon, Finite codimensional invariant subspaces of Bergman spaces, preprint. MR 933319 (89f:46051)
  • [2] L. Hörmander, Linear partial differential operators, Springer-Verlag, Berlin and New York, 1963.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15, 47B38

Retrieve articles in all journals with MSC: 47A15, 47B38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0947653-1
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society